# SDR QXEA2011011800047

- Difficulty date: January 11, 2011
- Submitted: January 19, 2011
- Operation: Air carrier
- Aircraft: N510LX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4186
- Aircraft time: 6,411 hours, 6,180 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ODOR OF EXHAUST FUMES IN CABIN DURING TAKEOFF, CLIMB APPROACH AND ENGINE SHUTDOWN. UPON ENTERING ACFT, DID NOT DETECT ANY ODOR RELATED TO DISCREPANCY.  INTERROGATED CDS ECS NO RELATED FAULTS NOTED.  CLEARED NVM. C/W GVI OF THE NR1 & NR2 ENGINES FOR CONDITION, SECURITY, AND LEAKS, NO DEFECTS NOTED. C/W GVI OF ACM AREA WITH NO DEFECTS NOTED. C/W OPS TEST OF THE BLEED AIR SYSTEM IAW AMM TASK 36-11-00-710-802 RUNNING ENGINES AND APU, OPS CHECK GOOD.  NO ODOR NOTED DURING ANY RUNS WITH EITHER ENGINE OR APU AS AIR SOURCE. NO FAULTS IN CDS. SUSPECT CABIN WAS SATURATED WITH GROUND EQUIPMENT EXHAUST FUMES PRIOR TO DEPARTURE.  ACFT OK FOR CONTINUED SERVICE. COULD NOT DUPLICATE. NO PARTS REPLACED.
